# SDR DXTA2020011303328

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 9,951 hours, 7,692 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99120072
- Part serial: 2937
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

BOTH FLAP EXTENSION FAIL - ON APPROACH FLAPS WHERE SELECTED TO 15.  "HYD PRESS" LIGHT INITIALLY ILLUMINATED NORMAL.  THEN STARTED TO FLASH WITH THE "MASTER CAUTION" LIGHT.  THE FLAPS NEVER TRAVELED PASS 3 DEGREES. WE MOVED THE FLAP SWITCH BACK TO FLAPS 0 DEGREE. THE FLAPS TRAVELED BACK TO 0 DEGREES AND THE "HYD PRESS" LIGHT EXTINGUISHED.  WE DIVERTED, RAN THE APPROPRIATE CHECKLISTS AND LAND WITH NO FLAPS. ALL OTHER HYDRAULIC SYSTEMS WORK NORMALLY. // SIGNOFF //REMOVED AND REPLACED THE LH FLAP ACTUATOR IAW CE-560XL AMM 27-51-04-2. LEAK CHECK AND
PS CHECK GOOD.
